# SDR ASOA202002117017

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 595
- Aircraft time: 41,411 hours, 31,993 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE AT FRAME 22, STRINGER 15L-16L. REPAIRED AREA BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLING FILLER & DOUBLER.
